# SDR ARWA20030706

- Difficulty date: July 11, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 62,445 hours, 27,464 cycles
- Engine: Rroyce RB211524B402
- Engine time: 54,756 hours, 11,610 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 54,756 hours, 11,610 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, J

## Discrepancy

LOG PAGE 23902  NR 3 ENGINE VIBRATION 4 UNITS BOTH A & B CHANNELS IN NORMAL POSITION NR 3 ENGINE SHUTDOWN AT 1340 Z.  INSPECTED NR 3 ENGINE; FOUND METAL ON EXHAUST TAIL PIPE; BOROSCOPED ENGINE, FOUND DISCREPANCIES ON HIGH PRESSURE COMPRESSOR OUT OF LIMITS AND REJECTED ENGINE S/N 14637 IAW RB211 MM 72-00-00.  REMOVED AND REPLACED NR 3 ENGINE IAW L-1011 MM VOLUME 1, FORM L-1011-7104A AND OPERATIONAL CHECK FORM L-1011-7102B FOUND NORMAL.  BOROSCOPED, NO DISCREPANCIES FOUND IAW FORM L-1011-7200 FOR ENGINE NR 3, S/N 14611.
